# SDR CALA2023082102602

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 51,044 hours, 17,620 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT LOWER SKIN HORIZONTAL STAB STA 175.50 ON I/B ROW 17.5IN FROM FRUNT SPAR CRACK LENGTH APPROX 1.218IN REF AAR N/R 9206467 AND INSTALLED REPAIR DOUBLER AND FILLERS AS PER B737 SRM 55-10-0 WORK ACCOMPLISHED BY V930393 1-2R-11 REPAIR 11 REPAIR 11 IS A CAT B REPAIR INSP REQUIRMENTS ARE AS FOLLOWS INSP THRESHOLD 56,000 TOTAL FLIGHT CYCLES AND DVI INSP INTERVALS 9,000 FLIGHT CYCLES REMOVED CRACK AT LT LOWER SKIN H.S STA 175.5 ON I/B ROW FROM FRUNT SPAR AS PER REF B737 SRM 51-10-02-0G-0 REMOVED EXISTING REPAIR AT STA 184.7 PER SRM 51-40-02-0G-0 PERFORMED NDT INSP AT EXISTING HOLES AND CUTOUT NO CRACKS FOUND FAB, LOCATED DRILLED R AT STA 184.7 PER SRM 51-40-02-0G-0 PERFM NDT INSP AT EXISTING LED REPAIR DOUBLER AND FILLERS AS PER B737 SRM 55-10-01-2R-11 RE TER9,000 CYCS HOLES AND CUTOUT NO CRACKS FOUND FAB, LOCATED DRILLED AND INSTAL PAIR11 IS A CAT B REPAIR INSP INSP THRESHOLD 56,000 CYC & DVI IN REMOVED CRACK AT LT LOWER SKIN H.S STA 175.5 ON I/B ROW FROM FRO NT SPAR AS PER REF B737 SRM 51-10-02-0G-0 REMOVED EXISTING REPAI TOMC APPROVED DIP FOR LEFT LWR HORIZ STAB REPAIR.  REF SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 55-10-01-2R-11 TABLE 204, AT INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES ACCOMPLISH A DVI AND EXTERNAL LFEC INSPECTION AND REPEAT DVI AND EXTERNAL LFEC EVERY 9,000 FLT CYCLES AFTER INITIAL INSPECTION ACCOMPLISHED. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
